# SDR 255031

- Difficulty date: September 1, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N136MJ
- Make and model: Beech 1900D
- Aircraft serial: UE36
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Excess Play
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

EXCESSIVE PLAY IN ALL QUADRANTS IN CAPTAINS YOKE BOTH PITCH AND ROLL AXIS.
